An additive representation on the product of complete, continuous extensive structures

Theory and Decision 69 (1):1-16 (2010)
Download Edit this record How to cite View on PhilPapers
Abstract
This article develops an axiom system to justify an additive representation for a preference relation ${\succsim}$ on the product ${\prod_{i=1}^{n}A_{i}}$ of extensive structures. The axiom system is basically similar to the n-component (n ≥ 3) additive conjoint structure, but the independence axiom is weakened in the system. That is, the axiom exclusively requires the independence of the order for each of single factors from fixed levels of the other factors. The introduction of a concatenation operation on each factor A i makes it possible to yield a special type of restricted solvability, i.e., additive solvability and the usual cancellation on ${\prod_{i=1}^{n}A_{i}}$ . In addition, the assumption of continuity and completeness for A i implies a stronger type of solvability on A i . The additive solvability, cancellation, and stronger solvability axioms allow the weakened independence to be effective enough in constructing the additive representation
Categories
(categorize this paper)
PhilPapers/Archive ID
MATAAR-3
Revision history
Archival date: 2014-12-04
View upload history
References found in this work BETA
Axiomatic Thermodynamics and Extensive Measurement.Roberts, Fred S. & Luce, R. Duncan
General Topology.Kelley, John L.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Added to PP index
2013-12-01

Total views
152 ( #21,768 of 43,961 )

Recent downloads (6 months)
46 ( #16,000 of 43,961 )

How can I increase my downloads?

Downloads since first upload
This graph includes both downloads from PhilArchive and clicks to external links.